• question-icon

    What causes pain in lower back radiating to upper back?

default
Posted on Wed, 25 May 2016 in Internal Doctor Category
Question: Hello doctor - i have started having lower back pain 3 days back. Then the pain moved to upper back (muscular pain) a day ago and now i have pain in my shoulder and joints since last night.

I had been thinking it is a sprain but it does not look like it any longer. Can you please advise?
doctor
Answered by Dr. Prasad 4 hours later
Brief Answer:
take pain medications...

Detailed Answer:
Perhaps you may be right. It may not be a muscular pain. Or rather I would stay this could also be a viral infection. In this circumstance, I will suggest you take pain medication round the clock for few days. If I were your treating doctor, I will recommend tablet ibuprofen 400mg twice daily after food.

If your symptoms don't improve in the next few days or if you notice new symptoms, you should visit a doctor for physical examination.

Hope this helps. Let me know if have any clarifications.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3376 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Back pain

doctor1 MD

I have back pain along with knee pain and vicricose viens which are sometimes very painful. I am taking both physio treatment and homoepathic...

doctor1 MD

Hellow doctor My name is Reshma Chavan I am 32 yrs married having 1 baby boy 2 yrs....I am working in a pvt firm. since last 6 months i am having...

doctor1 MD

I have had multiple viruses infections etc in the last 6 mos the last one started off as a throat infection and ended up having mastitis now I have...

doctor1 MD

Female, age 56, height 5 9 , weight 198 lbs. Six months ago I fell on my right side from a standing position ( my foot slipped sideways on a...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prasad
  • Q - Random body aches. Is this the symptoms of flu?

  • Q - What is the difference between functional dyspepsia and appendicitis?

  • Q - Having spondylisthesis, DDD, facet artropathy, bulging discs. Taking...

  • Q - Addicted to tobacco. Tried nicotex chewing gum. Unable to open mouth and...

  • Q - Is amitriptyline safe medicine for polymyalgia? What are the affect of...

  • Q - Recommended amino acids and proteins after workout. How much protein...

  • Q - Diabetic. Have hepatic encephalopathy. Treated with lactulose. Should I...

  • Q - Looking best medicine for urinary tract infection

  • Q - Had shoulder injury. Hurts to lift arm and having burning sensation on...

  • Q - Bruise appeared on thigh after scratching. Hurts to touch. Why is this...

backtotop2